# SDR UPS01834865

- Difficulty date: January 22, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- Aircraft time: 64,392 hours, 25,744 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1,3 STA 250 BL 0 MAIN CABIN SEAT TRACK HAS A BROKEN TANG.  REPAIRED SEAT TRACK IAW SRM 53-2-3 FIG 6D.
